# SDR IPXA2020071557801

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 22,254 hours, 13,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A5361235620100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300 COCKPIT FLOOR STRUCTURE CROSSBEAM 10/Y-953 HAS INTERCOSTAL ANGLE CRACKED.  REMOVED & REPLACED IAW SRM 51-40-21.
